# SDR CALA2022010300011

- Difficulty date: January 3, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A300*
- Aircraft serial: 1586
- Aircraft time: 62,070 hours, 26,940 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: NA
- Condition: Missing
- Location: Landing Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 UPON MX WALK-AROUND, FOUND RT RETRACTABLE LANDING LIGHT LENS/LAMP MISSING.  REF LOG PAGE #7727304. GMM 02-30-95 REQUEST MEL 3340BB FOR RIGHT RETRACTABLE LANDING LIGHT INOP, REF PLACED ON MEL 3340BB PER TOMC. DDP COMPLIED WITH. L/P 7727304. DDP COMPLIED WITH. APPROVED REMOVED AND REPLACED RIGHT RETRACTABLE LANDING LIGHT REF AMM 33-42-11-000-001-A AND AMM 33-42-11-400-003-A. OPS CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1912000  SN OFF 7393 LIGHT, RETRACTA  OFF 31-3341-9-9001 7393 ON 31-3341-9-9001 5977
